MAUDE Adverse Event Report: CARDINAL HEALTH KANGAROO EPUMP - NEW; PUMP, INFUSION, ENTERAL

CARDINAL HEALTH KANGAROO EPUMP - NEW; PUMP, INFUSION, ENTERAL
Model Number 382400
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.  if the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.  as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that the rate is incorrect-infuses too fast.There is no adverse event and it is done during testing.Additional information was received from the initial reporter stating that this device was inspected over a month ago.The volume to be infused was set to 30 ml and the rate was set to 60ml/hr.The actual volume delivered was >30 ml.The feed was completed in.5 hours.No further details provided.
 
Additional Manufacturer Narrative
An evaluation of the kangaroo pump was performed.The unit was triaged, and the reported issue was confirmed.After review, it was determined that the gearbox was damaged and replaced.The problem was resolved.The power connection label replaced due to opening the unit.Also, the rotor was damaged (rollers not spinning freely).No further actions are required at this time.Complaint trending information is being reviewed on a monthly basis and if a trend is observed, actions will be taken as necessary.

Brand Name
KANGAROO EPUMP - NEW
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
CARDINAL HEALTH
15 hampshire street
mansfield MA 02048
MDR Report Key12200473
Report Number1282497-2021-10501
Device Sequence Number14574333
Product Code LZH
UDI-Device Identifier10884521006614
UDI-Public10884521006614
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number382400
Device Catalogue Number382400
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/24/2021
Supplement Date Received by Manufacturer06/24/2021
Initial Report FDA Received Date07/20/2021
Supplement Report FDA Received Date10/18/2021
Patient Sequence Number1